The principle of compact approximation in the perturbed Galerkin method
Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_1_a0,
author = {I. V. Boykov},
title = {The principle of compact approximation in the perturbed {Galerkin} method},
journal = {Doklady Akademii Nauk},
pages = {11--14},
year = {1974},
volume = {215},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a0/}
}
I. V. Boykov. The principle of compact approximation in the perturbed Galerkin method. Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 11-14. http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a0/